# SDR R61A20120062

- Difficulty date: January 24, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 19,707 hours, 14,712 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 19,707 hours, 14,712 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FUEL LEAK INSPECTION IN PIT ON LEFT WING, MAINTENANCE DISCOVERED A FIVE INCH CRACK IN THE AFT SPAR LOCATED BETWEEN RIB 10 AND RIB 11.  MAINTENANCE IS PERFORMING WING REPAIR PER ETD 2012-170-01018.
